# SDR SRAA109504

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4299
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Wire
- Condition: Shorted
- Location: Bs 245
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT ADT3 - DURING FLIGHT, BOTH NR 1 AND NR 2 VOR'S WENT INOP.  ACCOMPLISHED AIR TURN-BACK TO MHZ FOR REPAIR.  FOUND SHORTED COAX CABLE AT BODY STA 245 AND TAIL.  REPLACED COAX CABLE AND OPS CHECK SYSTEM, BOTH VOR'S OPERATED NORMAL PER MM CHAPTER 34.  (X)
